Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 332, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Dec 25, 2012, 10:37 AM CST for 4 counties in Texas. It was in force for 38 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 25, 2012, 10:37 AM CST (16:37 UTC)
- Expired
- Dec 25, 2012, 11:15 AM CST
- In force
- 38 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Angelina County, TX, Nacogdoches County, TX, San Augustine County, TX, Shelby County, TX
The radar
The Shreveport radar (KSHV), 116 km from the middle of the area, began a volume at 16:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 25, 10:48 AM CST | TSTM WND DMG | San Augustine, TX | TREES AND POWERLINES DOWN ON BLAND LAKE RD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 25, 9:02 AM CST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 4.6 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1505 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 500 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 265 m²/s²
- 0-3 km storm-relative helicity
- 353 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.9
The text
As transmitted, in the capitals the NWS used until 2016.
055
WUUS54 KSHV 251637
SVRSHV
TXC005-347-405-419-251715-
/O.NEW.KSHV.SV.W.0332.121225T1637Z-121225T1715Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1037 AM CST TUE DEC 25 2012
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN ANGELINA COUNTY IN EASTERN TEXAS...
SOUTHEASTERN NACOGDOCHES COUNTY IN EASTERN TEXAS...
SAN AUGUSTINE COUNTY IN EASTERN TEXAS...
EASTERN SHELBY COUNTY IN EASTERN TEXAS...
THIS INCLUDES THE CITY OF CENTER...
* UNTIL 1115 AM CST
* AT 1033 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR ETOILE...OR 21 MILES EAST OF LUFKIN...AND
MOVING NORTHEAST AT 55 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MACUNE...SAN AUGUSTINE...BLAND LAKE...NEUVILLE...PATROON...
SHELBYVILLE AND JOAQUIN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED SOME WEAK
ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3108 9461 3110 9475 3153 9430 3165 9432
3198 9405 3198 9404 3170 9382 3160 9387
3161 9390 3157 9399 3146 9399 3141 9404
3138 9402 3128 9404 3109 9415 3102 9448
TIME...MOT...LOC 1637Z 214DEG 46KT 3143 9434
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 25, 10:28 AM CST, 9 minutes earlier.
Area forecast discussion, Dec 25, 10:28 AM CST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1028 AM CST TUE DEC 25 2012
.DISCUSSION...
QUITE A FEW UPDATES THIS MORNING. FIRST OF ALL...EXPANDED THE
WINTER STORM WARNING TO INCLUDE RED RIVER AND BOWIE COUNTIES IN NE
TX...AS WELL AS LITTLE RIVER...SEVIER...AND HOWARD COUNTIES IN SW
AR AS THE SHORT TERM PROGS ARE IN GOOD AGREEMENT WITH THE CENTER
OF THE 500MB LOW TRACKING A LITTLE FARTHER S ACROSS NNE TX LATER
THIS AFTERNOON/EVENING. COLD SUBFREEZING AIR WILL BEGIN TO SPILL
SE ACROSS SE OK/SW AR/EXTREME NE TX LATE THIS AFTERNOON...RESULTING
IN A QUICK CHANGEOVER OVER THESE AREAS. DID BEEF UP SNOWFALL
ACCUMULATIONS TO 4-6 INCHES OVER THE WARNING AREA...ALTHOUGH AREAS
OVER NRN MCCURTAIN COUNTY MAY SEE ACCUMULATIONS NEARING 8 INCHES.
ALSO EXPANDED THE WINTER WEATHER ADVISORY TO INCLUDE THE REMAINDER
OF THE SW AR COUNTIES EXCEPT UNION COUNTY...AS SNOWFALL
ACCUMULATIONS OF 1-3 INCHES ARE EXPECTED OVER THESE AREAS. MAY
HAVE TO EXPAND THE ADVISORY FARTHER S ACROSS NE TX AND UNION
COUNTY LATER THIS AFTERNOON...DEPENDING UPON THE SPEED OF THE
ARRIVAL OF THE SUBFREEZING TEMPS AS THE PRECIPITATION CHANGES
OVER.
ALSO ADDED SE OK/ADJACENT SW AR INTO THE LAKE WIND ADVISORY
TODAY...AS THE STRENGTHENING PRESSURE GRADIENT HAS RESULTED IN
CRITERIA BEING MET THIS MORNING.
REGARDING THE SVR THREAT...SVR WATCH #693 IS IN EFFECT UNTIL 22Z
FOR E TX/N LA ALONG/S OF I-20...AS WELL AS UNION COUNTY AR. MAIN
THREAT WILL BE HAIL FROM THESE ELEVATED STORMS ROOTED WELL N OF
THE WARM FRONT...WHICH EXTENDS ALONG A LFK...TO ACP...TO N OF A
BTR AND MCB LINE AS OF 16Z. GIVEN THE FARTHER S TRACK OF THE COLD
CORE LOW...THIS AND THE ONGOING CONVECTION SHOULD KEEP THE FRONT
FROM MOVING VERY FAR N INTO NCNTRL LA...WITH GOOD AGREEMENT
AMONGST THE PROGS OF NEAR A OCH...TO IER AND OLLA/COLUMBIA LINE BY
EARLY/MID AFTERNOON. THIS WOULD KEEP THE ISOLATED TORNADO/DAMAGING
WIND THREAT ALONG/S OF THE FRONT AS WELL...MAINLY ACROSS S LA/MS.
VERY LITTLE CHANGES NEEDED TO GOING POPS AND TEMPS...ALTHOUGH AN
ISOLATED FLASH FLOOD THREAT WILL BE POSSIBLE ACROSS DEEP E TX/NW
LA AS THE STRONGER STORMS HAVE TRAINED FOR A COUPLE OF HOURS OVER
THE SAME AREAS...RESULTING IN AMOUNTS OF 1-3 INCHES OVER THESE
AREAS SINCE EARLY THIS MORNING. BUT WITH DRY SLOTTING SPREADING E
BENEATH THE CLOSED 500MB LOW THIS AFTERNOON...THIS CONVECTION
SHOULD SPREAD ENE OVER AREAS THAT HAVE NOT SEEN AS MUCH
RAIN...AND CAN THUS TAKE THIS ADDITIONAL RAINFALL.
ENTIRE SUITE OF PRODUCTS...ADVISORIES...AND WARNING ARE NOW
AVAILABLE.
15
&&
.AVIATION...
A NEARLY STATIONARY FRONTAL SYSTEM THAT WILL EDGE NORTH TO NEAR A
KLFK TO KAEX LINE THIS AFTERNOON WILL CONTINUE TO CONTRIBUTE TO
WIDESPREAD SHOWERS AND THUNDERSTORMS. EXPECT PERIODS OF IFR CIGS AND
VSBYS DUE TO RAIN AND FOG AREA WIDE THROUGHOUT THE AFTERNOON INTO
THE EVENING. COLD AIR WILL BEGIN TO SPILL SOUTHWARD INTO THE REGION
LATE THIS AFTERNOON INTO THE EVENING...BRINGING IFR FLIGHT
CONDITIONS DUE TO SNOW...ACROSS SOUTHEAST OKLAHOMA AND ADJACENT
NORTHEAST TEXAS AND SOUTHWEST ARKANSAS. SURFACE WINDS WILL INCREASE
AS A PRESSURE GRADIENT TIGHTENS WITH SPEEDS BECOMING NORTHWEST 15 TO
25 KNOTS WITH HIGHER GUSTS AS THE COLDER AIR ARRIVES TONIGHT.
TSTMS TODAY WILL PRODUCE WIDESPREAD MODERATE TO SEVERE TURBULENCE
ACROSS THE REGION. /14/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 54 29 41 26 49 / 100 50 10 0 10
MLU 57 33 41 25 51 / 100 50 10 0 10
DEQ 43 22 32 19 41 / 100 70 10 0 10
TXK 45 25 37 22 44 / 100 60 10 0 10
ELD 48 29 41 21 46 / 100 60 10 0 10
TYR 50 25 37 23 49 / 100 30 10 0 10
GGG 52 27 38 23 49 / 100 30 10 0 10
LFK 69 31 43 26 53 / 100 20 10 0 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR THE FOLLOWING
ZONES: ARZ050-051-059-070.
LAKE WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST WEDNESDAY
FOR THE FOLLOWING ZONES: ARZ060-061-071>073.
WINTER STORM WARNING FROM 3 PM THIS AFTERNOON TO 4 AM CST
WEDNESDAY FOR THE FOLLOWING ZONES: ARZ050-051-059.
WINTER WEATHER ADVISORY FROM 3 PM THIS AFTERNOON TO 4 AM CST
WEDNESDAY FOR THE FOLLOWING ZONES: ARZ060-061-070>072.
LA...LAKE WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR THE FOLLOWING
ZONES: LAZ001-002-010.
LAKE WIND ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST WEDNESDAY
FOR THE FOLLOWING ZONES: LAZ003>006-011>014-017>022.
OK...LAKE WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR THE FOLLOWING
ZONES: OKZ077.
WINTER STORM WARNING FROM 3 PM THIS AFTERNOON TO 4 AM CST
WEDNESDAY FOR THE FOLLOWING ZONES: OKZ077.
TX...LAKE WIND ADVISORY UNTIL 6 AM CST WEDNESDAY FOR THE FOLLOWING
ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.
WINTER STORM WARNING FROM 3 PM THIS AFTERNOON TO 4 AM CST
WEDNESDAY FOR THE FOLLOWING ZONES: TXZ096-097.
WINTER WEATHER ADVISORY FROM 3 PM THIS AFTERNOON TO 4 AM CST
WEDNESDAY FOR THE FOLLOWING ZONES: TXZ108>112.
&&
15/14Hazardous weather outlook, Dec 25, 4:47 AM CST, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 447 AM CST TUE DEC 25 2012 ARZ050-051-059>061-070>072-OKZ077-TXZ096-097-108>112-251800- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS- CASS- 447 AM CST TUE DEC 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL BE POSSIBLE THROUGH THE MORNING HOURS...BUT SEVERE WEATHER IS NOT ANTICIPATED. THIS AFTERNOON...AS COLD AIR INVADES THE AREA FROM THE NORTHWEST...RAINFALL WILL TRANSITION TO SNOW. THIS CHANGE WILL HAPPEN FIRST ACROSS MCCURTAIN COUNTY. THERE...SNOWFALL AMOUNTS MAY ADD UP TO NEARLY 6 INCHES. THE TRANSITION WILL THEN OCCUR THIS EVENING ACROSS NORTHEAST TEXAS AND SOUTHWEST ARKANSAS. THERE...SNOWFALL TOTALS WILL BE LESS...MORE IN THE 1 TO 3 INCH RANGE. SNOWFALL WILL TAPER OFF BY DAYBREAK ACROSS THE AREA. CAUTION SHOULD BE EXERCISED DURING THE EVENING AND OVERNIGHT HOURS...AS COLD AIR COULD FREEZE ANY MOISTURE LEFT ON THE GROUND IN ADDITION TO THE SNOW. THIS WILL MAKE DRIVING CONDITIONS HAZARDOUS ON AREA ROADWAYS. STRONG WINDS WILL ALSO OCCUR TODAY THROUGH TONIGHT...MAKING FROZEN LIMBS AND POWER LINES MORE VULNERABLE TO FALLING AND CAUSING DAMAGE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ANOTHER STORM SYSTEM WILL APPROACH THE REGION BY THE END OF THE WORK WEEK...WITH SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS MAY BE NEEDED THIS EVENING AND TONIGHT IN ORDER TO RELAY POSSIBLE SNOWFALL ACCUMULATIONS AND CONDITIONS OF AREA ROADWAYS. ARZ073-LAZ001>006-010>014-017>022-TXZ124>126-136>138-149>153- 165>167-251800- UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON- CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- SABINE TX- 447 AM CST TUE DEC 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TODAY. WITH A WARM FRONT IN PLACE AND A SURFACE LOW APPROACHING FROM THE WEST...SEVERE WEATHER MAY BE POSSIBLE. THE MORNING THREAT WILL MAINLY BE HAIL AND DAMAGING WINDS. AS THE STORM SYSTEM TRAVELS EAST TODAY...THE SEVERE THREAT WILL MOVE WITH IT. THIS AFTERNOON...ADDITIONAL SEVERE STORMS MAY BE POSSIBLE ACROSS NORTHERN LOUISIANA PRIMARILY. THERE...THE SEVERE WEATHER THREATS WILL BE ISOLATED TORNADOES...HAIL AND DAMAGING WINDS. LATER THIS EVENING...THE COLD FRONT AND SURFACE LOW WILL SWEEP THROUGH THE AREA...BRINGING AN END TO THE SEVERE WEATHER THREAT. COLDER AIR WILL FILTER IN AND A FEW SNOW FLURRIES MAY BE POSSIBLE...BUT NO ACCUMULATION IS EXPECTED. STRONG WINDS WILL ALSO BE NOTED THIS EVENING AND OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ANOTHER STORM SYSTEM WILL APPROACH THE REGION BY THE END OF THE WORK WEEK...WITH SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS MAY BE NEEDED TODAY IN SUPPORT OF THE SEVERE WEATHER THREAT. 20
In the hours before
Special weather statement, Dec 25, 5:47 AM CST, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
547 AM CST TUE DEC 25 2012
ARZ050-051-059-OKZ077-TXZ097-251230-
BOWIE-HOWARD-LITTLE RIVER-MCCURTAIN-SEVIER-
547 AM CST TUE DEC 25 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 630 AM CST...FOR THE FOLLOWING
COUNTIES...
IN SOUTHWEST ARKANSAS...
HOWARD...LITTLE RIVER AND SEVIER...
IN SOUTHEAST OKLAHOMA...
MCCURTAIN...
IN NORTHEAST TEXAS...
BOWIE...
INCLUDING THE FOLLOWING LOCATIONS...
ALLEENE...ARKINDA...BEN LOMOND...CENTER POINT...CORINTH...DE
QUEEN...DIERKS...FOREMAN...GILLHAM...HORATIO...LOCKESBURG...
RICHMOND...WILTON...WINTHROP AND NEW BOSTON...
AT 543 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR NEW BOSTON...MOVING NORTHEAST AT
65 MPH.
MOTHBALL SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
20Local storm report, Dec 25, 5:57 AM CST, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
557 AM CST TUE DEC 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM TSTM WND DMG 2 N LINDEN 33.04N 94.36W
12/25/2012 CASS TX LAW ENFORCEMENT
POWER LINE BLOWN DOWN, SMALL FIRE RESULTED ON HWY 8 NORTH
OF LINDEN
&&
25Special weather statement, Dec 25, 5:59 AM CST, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
559 AM CST TUE DEC 25 2012
TXZ149-150-152-251245-
CHEROKEE-NACOGDOCHES-RUSK-
559 AM CST TUE DEC 25 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 645 AM CST...FOR THE FOLLOWING
COUNTIES...
IN EASTERN TEXAS...
NACOGDOCHES...
IN NORTHEAST TEXAS...
RUSK AND CHEROKEE...
INCLUDING THE FOLLOWING LOCATIONS...
ALTO...MINDEN...MORRILL...NEW SALEM...PONTA...RUSK AND SACUL...
AT 556 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR ALTO...OR 8 MILES SOUTH OF
RUSK...MOVING NORTHEAST AT 40 MPH.
MOTHBALL SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
20Special weather statement, Dec 25, 6:57 AM CST, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
657 AM CST TUE DEC 25 2012
TXZ138-150-151-251345-
HARRISON-PANOLA-RUSK-
657 AM CST TUE DEC 25 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 745 AM CST...FOR THE FOLLOWING
COUNTIES...
IN NORTHEAST TEXAS...
HARRISON...PANOLA AND RUSK...
INCLUDING THE FOLLOWING LOCATIONS...
BECKVILLE...DEBERRY...HENDERSON...MINDEN...PINEHILL AND TATUM...
AT 655 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR MINDEN...OR 9 MILES SOUTH OF
HENDERSON...MOVING NORTHEAST AT 35 MPH.
MOTHBALL SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
20Local storm report, Dec 25, 10:10 AM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1010 AM CST TUE DEC 25 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 AM HAIL 11 NW LUFKIN 31.45N 94.86W
12/25/2012 E1.00 INCH ANGELINA TX CO-OP OBSERVER
NICKEL TO QUARTER SIZE HAIL AT OBSERVER RESIDENCE
&&
25The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 25, 1:39 AM CST | Lake Wind Advisory | SHV | Angelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more | 28 hr |
| Dec 25, 2:30 AM CST | Winter Storm Warning | SHV | Bowie, Red River | 19 hr |
| Dec 25, 3:21 AM CST | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Panola, Rusk, Smith | 42 min |
| Dec 25, 5:04 AM CST | Severe Thunderstorm Warning | SHV | Bowie, Cass, Morris | 41 min |
| Dec 25, 9:42 AM CST | Tornado Warning | SHV | Angelina, Cherokee | 18 min |
| Dec 25, 10:12 AM CST | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches | 33 min |
| Dec 25, 11:00 AM CST | Severe Thunderstorm Warning | SHV | Sabine | 45 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.